# SDR CHQA201100019

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 18,926 hours, 17,027 cycles
- Engine: Allsn AE3007A
- Engine time: 15,838 hours, 14,757 cycles
- System (JASC): 7603 · Power Lever
- Part: Button
- Part number: 4800102
- Condition: Dirty
- Location: Thrust Rating
- Component: Thrust Rating, Emb
- Component part number: 1453509401
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THAT THE THRUST RATING BUTTON WAS STUCK AND WERE UNABLE TO CHANGE IT FROM CLIMB MODE. THE CREW DIVERTED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE THRUST RATING CONTROL BUTTON ON THE THRUST PANEL MODULE ASSEMBLY TO BE DIRTY.  THE BUTTON WAS CLEANED AND OPERATIONAL CHECKS OF THE THRUST RATING BUTTON WERE GOOD WITH NO FURTHER DEFECTS NOTED.
